@article{(Open Science Index):https://publications.waset.org/pdf/8083,
	  title     = {A New Quadrature Rule Derived from Spline Interpolation with Error Analysis},
	  author    = {Hadi Taghvafard},
	  country	= {},
	  institution	= {},
	  abstract     = {We present a new quadrature rule based on the spline
interpolation along with the error analysis. Moreover, some error
estimates for the reminder when the integrand is either a Lipschitzian
function, a function of bounded variation or a function whose
derivative belongs to Lp are given. We also give some examples
to show that, practically, the spline rule is better than the trapezoidal
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {7},
	  year      = {2011},
	  pages     = {1004 - 1009},
	  ee        = {https://publications.waset.org/pdf/8083},
	  url   	= {https://publications.waset.org/vol/55},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 55, 2011},